MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK/CONTINU-FLO; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK/CONTINU-FLO; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2C8519
Medical Device Problem Code Audible Prompt/Feedback Problem (4020)
Health Effect - Clinical Code Tachycardia (2095)
Date of Event 02/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is ongoing.All additional and relevant information that is identified following completion of the investigation will be submitted in a final report.
 
Event or Problem Description
It was reported a clearlink continu-flo solution set potentially caused a downstream occlusion alarm on the baxter pump during patient continuous iv infusion of esmolol and heparin.The healthcare professional checked the iv tubing, flushed the peripheral iv line, and ensured that no clamps or kinks were present.The pump was restarted after each assessment, but the alarm reoccurred within a few minutes.During this period, the patient became tachycardic.No issues were noted with the heparin infusion, which continued to run without interruption through the same iv line.Clinician decided to replace both esmolol infusion bag, tubing and pump.Once done, the patient's heart rate decreased by 40 beats per minute.No further information was available at the time of this report.
 
Additional Manufacturer Narrative
Additional information was added to d9, h3, and h6.The device was received for evaluation.Functional testing was performed and did not identify any issues related to the customer reported condition.Pressure testing and a clear passage test under water were conducted.The sample was tested under water and the results were satisfactory, with no defects observed.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.The reported condition was not verified.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK/CONTINU-FLO
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
parque industrial de cartago
apartado no. 1-7052
cartago
CS  
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24649186
Report Number1416980-2026-01021
Device Sequence Number18615645
Product Code FPA
UDI-Device Identifier00085412048994
UDI-Public(01)00085412048994
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K203609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2C8519
Device Catalogue Number2C8519
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ESMOLOL; HEPARIN; SPECTRUM IQ PUMP
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown